MathSciNet Relay Station
MathSciNet bibliographic data
MR2462554 60G57 (62G20)
Peccati, Giovanni; Prünster, Igor Linear and quadratic functionals of random hazard rates: an asymptotic analysis. Ann. Appl. Probab. 18 (2008), no. 5, 1910–1943.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement